National Changhua University of Education Institutional Repository : Item 987654321/17752
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836689      在线人数 : 234
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17752

题名: A Note on Hirschhorn's Generalization of The Quintuple Product Identity
作者: Huang, Sen-Shan
贡献者: 數學系
日期: 2005-04
上传时间: 2013-12-30T06:57:19Z
摘要: We demonstrate that Hirschhorn’s generalization of the quintuple product identity can be obtained by arguments employed by Hirschhorn himself to establish a generalization of Winquist’s identity.
關聯: South East Asian Jounal of Mathematics & Mathematical Sciences, 3(2): 39-41
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
2020100810004.pdf6KbAdobe PDF272检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈